Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

11 Publications


2021 | Journal Article | IST-REx-ID: 9973 | OA
Wirth M, Zhang H. 2021. Complete gradient estimates of quantum Markov semigroups. Communications in Mathematical Physics.
View | Files available | DOI | Download Published Version (ext.)
 

2020 | Journal Article | IST-REx-ID: 6185 | OA
Erdös L, Krüger TH, Schröder DJ. 2020. Cusp universality for random matrices I: Local law and the complex Hermitian case. Communications in Mathematical Physics. 378, 1203–1278.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6649 | OA
Benedikter NP, Nam PT, Porta M, Schlein B, Seiringer R. 2020. Optimal upper bound for the correlation energy of a Fermi gas in the mean-field regime. Communications in Mathematical Physics. 374, 2097–2150.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 7004 | OA
Rapcak M, Soibelman Y, Yang Y, Zhao G. 2020. Cohomological Hall algebras, vertex algebras and instantons. Communications in Mathematical Physics. 376, 1803–1873.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 8415 | OA
Bálint P, De Simoi J, Kaloshin V, Leguil M. 2019. Marked length spectrum, homoclinic orbits and the geometry of open dispersing billiards. Communications in Mathematical Physics. 374(3), 1531–1575.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6906 | OA
Boccato C, Brennecke C, Cenatiempo S, Schlein B. 2019. Optimal rate for Bose-Einstein condensation in the Gross-Pitaevskii regime. Communications in Mathematical Physics. 376, 1311–1395.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 7100 | OA
Jeblick M, Leopold NK, Pickl P. 2019. Derivation of the time dependent Gross–Pitaevskii equation in two dimensions. Communications in Mathematical Physics. 372(1), 1–69.
View | Files available | DOI
 

2018 | Journal Article | IST-REx-ID: 8417
Delshams A, Kaloshin V, de la Rosa A, Seara TM. 2018. Global instability in the restricted planar elliptic three body problem. Communications in Mathematical Physics. 366(3), 1173–1228.
View | DOI
 

2016 | Journal Article | IST-REx-ID: 8493
Guardia M, Kaloshin V, Zhang J. 2016. A second order expansion of the separatrix map for trigonometric perturbations of a priori unstable systems. Communications in Mathematical Physics. 348, 321–361.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 8502
Kaloshin V, Saprykina M. 2012. An example of a nearly integrable Hamiltonian system with a trajectory dense in a set of maximal Hausdorff dimension. Communications in Mathematical Physics. 315(3), 643–697.
View | DOI
 

2000 | Journal Article | IST-REx-ID: 8525
Kaloshin V. 2000. Generic diffeomorphisms with superexponential growth of number of periodic orbits. Communications in Mathematical Physics. 211, 253–271.
View | DOI
 

Filters and Search Terms

issn=0010-3616

Search

Filter Publications